I searched here on Web MD & all I got was a bunch of cessation links. A friend of mine is mixing liquids for use in the electronic cigarette. Occasionally he gets the pure concentrated nicotine on his skin. The warning label on the bottle is insanely scary & declares that a single drop might cause death. Of course my friend uses gloves & is quick to use soap & water after contact but it concerns me after reading the bottle.
What are signs of overdoes? What are the measures to take in case something bad happens? (other than call 911)View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.